IJPAM: Volume 71, No. 1 (2011)


Stephen M. Buckley$^1$, André Diatta$^2$, Alexander Stanoyevitch$^3$
$^1$Department of Mathematics and Statistics
National University of Ireland
Maynooth, Co. Kildare, IRELAND
$^2$Department of Mathematical Sciences
Mathematics and Oceanography Building
Peach Street, Liverpool. L69 7ZL, UNITED KINGDOM
$^3$Department of Mathematics
California State University-Dominguez Hills, 1000
E. Victoria Street, Carson, CA 90747, USA
[email protected]

Abstract. The slice condition and the more general weak slice conditions are geometric conditions on Euclidean space domains which have evolved over the last several years as a tool in various areas of analysis. This paper examines some of their finer distinctive properties.

Received: May 5, 2011

AMS Subject Classification: 51M15, 46E35

Key Words and Phrases: slice conditions, quasihyperbolic metric

Download paper from here.

Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 71
Issue: 1